# SDR C2XA08SH081

- Difficulty date: June 1, 2008
- Submitted: June 1, 2008
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 9,400 hours, 5,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, LT OMEGA BEAM LOWER FLANGE HAS CORROSION BETWEEN FRAME 19-24.  MX REPAIRED LT OMEGA BEAM AT FR 19-24 BY INSTALLING NEW SECTION IAW EC 5320-01229.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
